# SDR 20000406SH014

- Difficulty date: December 16, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 0750111091
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEAL LEAKING.  REMOVED AND REPLACED. (X)
